MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,MOBILE,ADULT CUFF

Medline Industries, LP MEDLINE; ANEROID,MOBILE,ADULT CUFF
Catalog Number MDS9407
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "this item does not work properly, the readings a=e not accurate.".
 
Additional Manufacturer Narrative
The customer reported that the aneroid mobile adult cuff "does not work properly" and "the readings a=e not accurate." medline received 1ea mobile aneroid blood pressure monitor in like-new condition; visual inspection showed the dial was off from the start position, the unit was calibrated by inserting a calibration tool into the stem where the cuff tubbing is inserted, the gauge was adjusted to the initial position, and the cuff was inflated up to 300 mmhg five times with no issues experienced.The complaint was not confirmed; the cuff inflated/deflated normal, the gauge displayed no issues, overall the sample worked as intended, and material trending via sap showed no similar complaints during the last 12 months.The cause code was not confirmed with received sample, and the division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,MOBILE,ADULT CUFF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sullivan bluhm
three lakes drive
northfield, IL 60093--275
MDR Report Key50916703
Report Number1417592-2026-52188
Device Sequence Number17491389
Product Code DXQ
UDI-Device Identifier40080196771333
UDI-Public40080196771333
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9407
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/14/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown